John Ball
John Ball
Heriot-Watt University, Edinburgh and University of Oxford
Verified email at - Homepage
Cited by
Cited by
Convexity conditions and existence theorems in nonlinear elasticity
JM Ball
Archive for rational mechanics and Analysis 63 (4), 337-403, 1976
Fine phase mixtures as minimizers of energy
JM Ball, RD James
Analysis and Continuum Mechanics, 647-686, 1989
Proposed experimental tests of a theory of fine microstructure and the two-well problem
JM Ball, RD James
Phil. Trans. R. Soc. Lond. A 338 (1650), 389-450, 1992
A version of the fundamental theorem for Young measures
JM Ball
PDEs and continuum models of phase transitions, 207-215, 1989
Discontinuous equilibrium solutions and cavitation in nonlinear elasticity
JM Ball
Philosophical Transactions of the Royal Society of London. Series A …, 1982
Remarks on blow-up and nonexistence theorems for nonlinear evolution equations
JM Ball
The Quarterly Journal of Mathematics 28 (4), 473-486, 1977
W1, p-quasiconvexity and variational problems for multiple integrals
JM Ball, F Murat
Journal of Functional Analysis 58 (3), 225-253, 1984
Global attractors for damped semilinear wave equations
JM Ball
Discrete & Continuous Dynamical Systems-A 10 (1&2), 31, 2004
Strongly continuous semigroups, weak solutions, and the variation of constants formula
JM Ball
Proceedings of the American Mathematical Society 63 (2), 370-373, 1977
Continuity properties and global attractors of generalized semiflows and the Navier-Stokes equations
JM Ball
Mechanics: from theory to computation, 447-474, 2000
Some open problems in elasticity
JM Ball
Geometry, mechanics, and dynamics, 3-59, 2002
Initial-boundary value problems for an extensible beam
JM Ball
Journal of Mathematical Analysis and Applications 42 (1), 61-90, 1973
Null Lagrangians, weak continuity, and variational problems of arbitrary order
JM Ball, JC Currie, PJ Olver
Journal of Functional Analysis 41 (2), 135-174, 1981
Global invertibility of Sobolev functions and the interpenetration of matter
JM Ball
Proc. Roy. Soc. Edinburgh Sect. A 88 (3-4), 315-328, 1981
Controllability for distributed bilinear systems
JM Ball, JE Marsden, M Slemrod
SIAM Journal on Control and Optimization 20 (4), 575-597, 1982
The Becker-Döring cluster equations: basic properties and asymptotic behaviour of solutions
JM Ball, J Carr, O Penrose
Communications in mathematical physics 104 (4), 657-692, 1986
Constitutive inequalities and existence theorems in nonlinear elastostatics
JM Ball
Nonlinear analysis and mechanics: Heriot-Watt symposium 1 (4), 187-241, 1977
The discrete coagulation-fragmentation equations: existence, uniqueness, and density conservation
JM Ball, J Carr
Journal of Statistical Physics 61 (1), 203-234, 1990
One-dimensional variational problems whose minimizers do not satisfy the Euler-Lagrange equation
JM Ball, VJ Mizel
Analysis and thermomechanics, 285-348, 1987
Stability theory for an extensible beam
JM Ball
Journal of Differential Equations 14 (3), 399-418, 1973
The system can't perform the operation now. Try again later.
Articles 1–20